# SDR DU4R2007112

- Difficulty date: April 25, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- Aircraft time: 63,682 hours, 29,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1390
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO DOOR EXT SKIN BS 1390 S-26 - S-27R GOUGED.  REPAIRED BY FABRICATING AND INSTALLING REPAIR DOUBLER 5-1/2" BY 16-7/8 FROM 2024-T3 .071 IAW B757 SRM 51-20-01, 51-41-00-352-013.
